# SDR AALA202201135439

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 25,322 hours, 5,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRONIC CENTRALIZED AIRCRAFT MONITOR SHOCK ABSORBER FAULT ON TAKE OFF, GEAR WOULD NOT RETRACT. RETURNED TO JFK. AIRCRAFT DID NOT DECLARE EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING. NORMAL LANDING. PERFORMED LANDING GEAR CIU BUILT IN TEST EQUIPMENT TEST PER AMM 32-69-00. SYSTEM FAULTS (25GA) PROXIMITY SENSOR. SENSOR (25GA) WAS REMOVED AND REPLACED PER AMM 32-31-73. TARGET MEASUREMENTS ARE WITHIN LIMITS. GEAR SWING WAS DONE TO CONFIRM FAULTS CORRECTED.OPS CK GOOD. ALL INDICATION NML.
